# SDR UIEA2019110875867

- Difficulty date: November 7, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,273 hours, 21,786 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Apu Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE LOOP 1. ( PERFORMED APU FIRE DETECTION SYSTEM OPS TEST TWICE, NO DEFECTS NOTED AT THIS TIME. APU FIRE LP 1 REMAINS EXTINGUISHED, NO MESSAGES DISPLAYED REF B767 AMM 26-15-00. )
